DOI 10.1097/rhu.0b013e31826d2663
Acute-onset opioid-induced hyperalgesia in a child with juvenile idiopathic arthritis.
Аннотация
We describe a child with polyarticular juvenile idiopathic arthritis (JIA) presenting with severe diffuse pain refractory to nonsteroidal anti-inflammatory agents and high-dose opioids. Her JIA involved her knees and ankles and was mildly active on etanercept and nonsteroidal anti-inflammatory agents. At presentation, she complained of hip pain progressing to severe diffuse pain and allodynia involving her extremities. No abnormalities were seen in her laboratory parameters and imaging of her lower extremities. After appreciating no substantial benefit by increasing her opioids, her opioids were tapered and discontinued, and this was followed by significant alleviation in her pain, and a diagnosis of opioid-induced hyperalgesia (OIH) was made. Despite reports in adults, the phenomenon of OIH has been reported infrequently in children. To our knowledge, OIH has not been described in children with rheumatologic conditions. We recommend investigating the possibility of OIH when treating a child with JIA and severe refractory pain.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.